Share this:
mimi9

I am having so much pain in both of my upper sides.

Posted by @mimi9 in Just Want to Talk, Apr 20, 2012

I am having so much pain in both of my upper sides. I am trying to cut back on atenolol, and have taken 3 Lasix in the last 3 days, and cut my atenolol by 1/4 tablet (50 mg). I have taken atenolol for over 15 yrs., but have been having severe muscle pain all over my body. Don't know if it is from synthroid, atenolol or something else. Very frustrating. Have cut back the atenolol and taken the lasix for only 3 days. I had some side pain before, but I nothing like this. It has been occasional, but today the pain has been very intense, and went on for almost an hour w/o stopping. Now just feel tight in my sides and around into my chest. I don't know what to do. I just want to feel like going to see my grandson play in a baseball tournament this week-end.

Please login or become a member to post a comment.